# SDR DALA2024071207077

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 684 DTE, ERA 618976-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE FRAME AT STA 1260 BETWEEN S-26R & S-27R. CORRECTIVE ACTION: REF ERA 618976-14
